# SDR DALA2018060403791

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 59,701 hours, 32,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EVACUATION LIGHT INOP. R&R LEFT AND RIGHT EXTERIOR EMERGENCY LIGHT ASSEMBLIES PER AMM 33-51. R&R POWER SUPPLY B5-125 PER AMM 33-51. ALL CHECK GOOD.
